Notre Dame Journal of Formal Logic
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Notre Dame J. Formal Logic, 2020, Volume 61, Issue 1, Pages 31–49 (Mi ndjfl1)  

Short proofs for slow consistency

A. Freunda, F. Pakhomovb

a Fachbereich Mathematik, Technische Universitšt Darmstadt, Darmstadt, Germany
b Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, Russian Federation

DOI: https://doi.org/10.1215/00294527-2019-0031


Bibliographic databases:

ArXiv: 1712.03251
Received: 05.05.2018
Accepted:27.09.2018
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ndjfl1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021